# SDR DL76L970578

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Seal
- Part number: 8304111
- Condition: Out Of Position
- Location: E/Ecompt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL330, THE CABIN ALTITUDE WARNING CAME ON.  CABIN ALTITUDE WAS AT 10,000 FT AND STILL CLIMBING.  WENT TO MANUAL FULLY CLOSED AND DESCENDED TO 10,000 FT TO MAINTAIN A CABIN ALTITUDE OF 5700 FT.  UNABLE TO FURTHER DESCEND CABIN.  FLT ATTENDANTS REPORTED LOUD AIR NOISE OUTSIDE R1 DOOR.  FOUND E AND E DOOR LEAKING.  SECURED SEAL, PRESSURIZED PER M/M 05-51-24-2.  CHECKS GOOD.
